# SDR 0101969998

- Difficulty date: May 22, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 79,870 hours, 76,744 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, THE LEAD FLIGHT ATTENDANT REPORTED A SMOKE ODOR IN THE AREA OF THE FORWARD FLIGHT ATTENDANT JUMPSEAT WHICH DISSIPATED IN 1-2 MINUTES.  FOUND THE LEFT FORWARD READING LIGHT TRANSFORMER WIRING COVER MELTED AND BURNT.  REPLACED TRANSFORMER T1-52, WIRING TERMINAL ENDS, AND TERMINAL COVER.
